# SDR DALA2021031001372

- Difficulty date: March 10, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 8,603 hours, 799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3513 DOOR ASSIST BOTTLE PRESS LOW AT DOOR 4L. CORRECTIVE ACTION: R/R DOOR ASSIST BOTTLE AT DOOR 4L IAW A350 AMM 52-13. (7430599)
